# SDR RRXA003610

- Difficulty date: December 20, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- Aircraft time: 86,157 hours, 29,109 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Fitting
- Part number: 97540241
- Condition: Cracked
- Location: L27r Sta 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A CRACK TO THE FLOOR STRUT FITTING AFT LWR CARGO COMPT AT STA 1160 AND L27R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-20D & 51-3-0.
